# SDR SWAA2017011011075

- Difficulty date: December 23, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 66,524 hours, 40,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED ON LOWER SKIN EDGE SURFACE.  REPAIRED AFT FLAP IAW EA.
